# SDR TWAA9713801

- Difficulty date: November 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54331
- Make and model: Boeing 727231
- Aircraft serial: 20309
- System (JASC): 7603 · Power Lever
- Part: Clutch Assy
- Part number: 1101100
- Condition: Froze Up
- Location: Nr 1 Engine
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

STL - FLT 8603 - AFTER LANDING NR 1 ENGINE SHUTDOWN DUE TO THROTTLE LINKAGE FROZEN.  REPLACED AUTO THROTTLE CLUTCH ASSY TWA P/N 37221.  CHECK C 4-29-97.  (M)
